# SDR RAIA0080612

- Difficulty date: June 12, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 465
- Condition: Defective
- Location: Nlg
- Part time: 15,617 hours, 15,617 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7990 - ALG - NLG DOOR WILL NOT CLOSE.  MAINTENANCE REMOVED AND REPLACED DOOR SOLENOID VALVE.  (S)
